Similar Questions with Answers
By mistake I have given overdose of atarax syrup to my 4 month old son..instead of 1 ml I have given 4 ml..what to do?
Answer: hi dear!
the side effect of atarax is drowsiness , your baby can be sleepy . dont worry but be careful dear. and also sometimes dry mouth so be aware of these.
take care dear.
Question: grade 3 placenta at 35 week... i am worried... will it create any problem??
The grading is a terminology used in USG's the grade |, ||, ||| denotes how far you have come along in pregnancy or how mature is your placenta.
If you look at the reports of 21 weeks it will show | but after few weeks ||
The grading is a terminology used in USG's the grade |, ||, ||| denotes how far you have come along in pregnancy.
As you are 35 weeks its showing ||| its okay!
Dont worry if there is any problem in your Pregnancy or report your Doctor will speak to you.
Question: I have 15 days old baby. Today i given 0.25 ml of zincovit drop instead of 5 drops.is there any problem for that??
Answer: Hi...dear... don't worry for that it is common problem for many mothers.when u feeding your baby ensure that nipple and surrounding portion should be inside the babies mouth.otherwise while sucking again scratch will happen.and also don't stop for feeding for this reason.you can consult a doctor if u have too much pain.they will give some ointment.
Question: Hi doc... unfortunately i skip the folic acid tablets for last 3 days... i a scared that it will a problem to my baby. Is there any problem ?
Answer: Do not worry .
that is absolutely fine if you missed your Folic acid tablets just a week ago.
start taking your supplements normally there should be no problem now and just remember to take your supplements on time .
usually a missed Folic acid dose is very crucial in the first and second trimester of your pregnancy in third trimester when reaching 37th week most of the baby development has already been taken place .
so there is no harm if you miss the dose , or at all you were feeling constipated and you left the tablet .
so that is ok do not worry.